# SDR IXXA0200079S

- Difficulty date: July 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CRACKS AND CORROSION WERE DETECTED ON THE FUSELAGE AFT RIGHT DOOR UPPER AFT CUT OUT FUSELAGE STATION 1660 LONGERON 11R. REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA AND INTERNAL DOUBLERS. FABRICATION AND INSTALLATION OF REPAIR FILLERS, DOUBLERS AND TRIPLERS IAW THE DOUGLAS SRM.
